The Annals of Mathematical Statistics

Memoryless Strategies in Finite-Stage Dynamic Programming

David Blackwell

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 35, Number 2 (1964), 863-865.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703586

Digital Object Identifier
doi:10.1214/aoms/1177703586

Mathematical Reviews number (MathSciNet)
MR162642

Zentralblatt MATH identifier
0127.36406

JSTOR
links.jstor.org

Citation

Blackwell, David. Memoryless Strategies in Finite-Stage Dynamic Programming. Ann. Math. Statist. 35 (1964), no. 2, 863--865. doi:10.1214/aoms/1177703586. https://projecteuclid.org/euclid.aoms/1177703586


Export citation